Rapid paths in von Neumann-Gale dynamical systems

Wael Bahsoun, Igor V. Evstigneev, Michael I. Taksar

Research output: Contribution to journalArticlepeer-review


The paper examines random dynamical systems related to the classical von Neumann and Gale models of economic growth. Such systems are defined in terms of multivalued operators in spaces of random vectors, possessing certain properties of convexity and homogeneity. A central role in the theory of von Neumann-Gale dynamics is played by a special class of paths called rapid (they maximise properly defined growth rates). Up to now the theory lacked quite satisfactory results on the existence of such paths. This work provides a general existence theorem holding under assumptions analogous to the standard deterministic ones. The result solves a problem that remained open for more than three decades.
Original languageEnglish
Pages (from-to)129-141
Number of pages12
Issue number2-3
Publication statusPublished - Apr 2008


  • Convex multivalued operators
  • Dynkin's and Radner's dualities
  • Random dynamical systems
  • Rapid paths
  • Von Neumann-Gale model


Dive into the research topics of 'Rapid paths in von Neumann-Gale dynamical systems'. Together they form a unique fingerprint.

Cite this